In this paper, we investigate a class of spherical functional autoregressive processes, and we discuss the estimation of the corresponding autoregressive kernels. In particular, we first establish a consistency result (in mean-square and sup norm), then a quantitative central limit theorem (in Wasserstein distance), and finally a weak convergence result, under more restrictive regularity conditions. Our results are validated by a small numerical investigation.
Caponera, A., Marinucci, D. (2021). Asymptotics for spherical functional autoregressions. ANNALS OF STATISTICS, 49(1), 346-369 [10.1214/20-AOS1959].
Asymptotics for spherical functional autoregressions
Marinucci, D
2021-01-01
Abstract
In this paper, we investigate a class of spherical functional autoregressive processes, and we discuss the estimation of the corresponding autoregressive kernels. In particular, we first establish a consistency result (in mean-square and sup norm), then a quantitative central limit theorem (in Wasserstein distance), and finally a weak convergence result, under more restrictive regularity conditions. Our results are validated by a small numerical investigation.File in questo prodotto:
File | Dimensione | Formato | |
---|---|---|---|
AoS2021.pdf
solo utenti autorizzati
Licenza:
Copyright dell'editore
Dimensione
570.07 kB
Formato
Adobe PDF
|
570.07 kB | Adobe PDF | Visualizza/Apri Richiedi una copia |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.